# SDR YENA2023082800998

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,105 hours, 1,533 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: Z479H0200110
- Part serial: 479H02000355
- Condition: Failed
- Location: 52rw
- Part time: 8,117 hours, 1,534 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#223, JFK-LAX. (ETOPS) ' E DIRECT VIEW NOT WORKING ( E-DIRECT VIEW SYSTEM ); REMOVED AND REPLACED (DV) CAMERA SYSTEM IAW AMM 23-76-11-400-801-A. ACCOMPLISHED REQ SOFTWARE UPLOADS IAW AMM 23-76-00-600-801-A. OPS CHECK OK. MX-4 UPDATED. PLACARD REMOVED, MDDR CLEARED.'
